RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 73–80 (Mi timb58)  

On $\tau$-closed totally saturated formations of $l_\infty^\tau$-length $\le 5$

V. G. Safonov, A. N. Skiba

Francisk Skorina Gomel State University

Abstract: A description of $\tau$-closed totally saturated formations of $l_\infty^\tau$-length $\le 5$ is given.

Full text: PDF file (241 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 03.01.2008

Citation: V. G. Safonov, A. N. Skiba, “On $\tau$-closed totally saturated formations of $l_\infty^\tau$-length $\le 5$”, Tr. Inst. Mat., 16:1 (2008), 73–80

Citation in format AMSBIB
\Bibitem{SafSki08}
\by V.~G.~Safonov, A.~N.~Skiba
\paper On $\tau$-closed totally saturated formations of $l_\infty^\tau$-length~$\le 5$
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 73--80
\mathnet{http://mi.mathnet.ru/timb58}


Linking options:
  • http://mi.mathnet.ru/eng/timb58
  • http://mi.mathnet.ru/eng/timb/v16/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:122
    Full text:69
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020